# SDR RAIA00110002

- Difficulty date: October 1, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N562HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41078
- Aircraft time: 12,053 hours, 12,814 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Part number: 3D354701
- Part serial: 0341
- Condition: Failed
- Location: De-Ice Sys
- Part time: 12,055 hours, 12,816 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5384-RIC-AIRFRAME DE-ICE FAULT CCT 2. REMOVED AND REPLACED THE CCT 2 DE-ICE PRESSURE SWITCH.
